# SDR RRXA991165

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 250 - 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FLOOR PANEL AND SEAT TRACK BETWEEN STA 250 TO STA 300 AND BL 44 LEFT, DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE AND TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FLOOR PANEL IAW DC-8 SRM 53-2-3 FIGURE 13.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
